Q. Is redness in foreskin and glans normal?

Answered by
Dr. Bharatesh Devendra Basti
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 20, 2018

Hello doctor,

I have redness in the foreskin and glans which becomes bright red when subjected to friction and becomes normal or very light red. This redness comes and goes often. It has been there for a year and above. I took all viral tests and it is negative for all. I used Candid B ointment with no results. It is still the same light red in glans as seen in the picture. Sometimes, foreskin becomes red then and there and disappears without any clue. 1.5 years before I had oral sex and got sharp teeth scratch in glans for which I doubted and took tests but it is negative for all the parameters and sugar is also normal. Kindly advise in this regard and what should be done for the redness to disappear.

Dr. Bharatesh Devendra Basti

Community Medicine Dermatology HIV/AIDS Specialist Preventive Medicine Venereology
#

Hi,

Welcome to icliniq.com.

There are no active lesions in the photos. There will be some amount of redness with friction. Do not worry about it much. It appears there are no symptoms like itching. Avoid friction or irritation. Do not do forceful masturbation. Avoid using harsh soap or cleanser. Do not wash too frequently. Wash the area twice daily with warm water. You can apply the Candid (Clotrimazole) cream twice daily if too itchy or redness.


Was this answer helpful?

 | 

Thank you doctor,

I have tried using Candid B when it becomes red. But it is slightly red all the time. Also, I could not see the redness outside. I feel like it is from inside. That is why wanted to know your opinion. Toxoplasmosis IgG alone is positive and high. Does it have any link to it? What is the permanent solution for the redness to disappear as it has been there for more than a year? Kindly advise in this regard.

Dr. Bharatesh Devendra Basti

Community Medicine Dermatology HIV/AIDS Specialist Preventive Medicine Venereology
#

Hi,

Welcome back to icliniq.com.

I do not see any relationship of redness with toxoplasmosis. You can use the Candid cream for redness, especially with itching. If the response is similar to Candid B cream, prefer Candid cream. Otherwise, you can continue to use Candid B cream. If no symptoms or no redness, avoid medication. Maintain hygiene as advised earlier.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What are the treatment options for sudden knee pain?

Query: Hi doctor, This morning I got sudden knee pain. Since then I am having difficulty walking or moving my knee. I did not get my knee hurt. Please suggest some solution.  Read Full »

Why am I having itching and irritation near genital area?

Query: Hello doctor,I am suffering from heavy itching and irritation in the area between thighs near genital area and asshole area. Currently, I am using Candid B lotion and Clotrimazole cream.  Read Full »

I have pain in the penis after frequent sex. Please suggest medications.

Query: Hello doctor, I am a 36 year old male. I am married since six years. I went abroad for a project for two months. There were no sexual relations in these two months. I just came back from the project and am having sex twice a day for the past three days. Now, I have a slight pain in the tip and ba...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Community Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.